MathSciNet Relay Station
MathSciNet bibliographic data
MR1395779 (97e:57018) 57N10 (11F20 11L05)
Li, Bang-He; Li, Tian-Jun Generalized Gaussian sums: Chern-Simons-Witten-Jones invariants of lens-spaces. J. Knot Theory Ramifications 5 (1996), no. 2, 183–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement